Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2013 (Vol. 5, Issue: 02)
Article Information:

X-Domatic Partition of Bipartite Graphs

Y.B. Venkatakrishnan, V. Swaminathan and K. Kannan
Corresponding Author:  Y.B. Venkatakrishnan 

Key words:  X-domatic partition, X-dominating set, Y-dominating set, , , ,
Vol. 5 , (02): 646-648
Submitted Accepted Published
May 24, 2012 June 23, 2012 January 11, 2013

In this study, we define X-domatic partition of a bipartite graph. X-domatic number of a unicyclic graph is less than or equal to 3 is proved. Nordhaus Gaddum type of results involving X-domatic number are obtained and the graphs for which dx(G)+dx(G-) = 2P, dx(G)+dx(G-) = 2P - 1, are characterized.
Abstract PDF HTML
  Cite this Reference:
Y.B. Venkatakrishnan, V. Swaminathan and K. Kannan, 2013. X-Domatic Partition of Bipartite Graphs.  Research Journal of Applied Sciences, Engineering and Technology, 5(02): 646-648.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved